Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 7, 3364-4045
Articles: 13 - 24 XML export
Strong convergence of implicit and explicit iterations for a class of variational inequalities in Banach spaces
Author(s): Lu-Chuan Ceng, Ching-Feng Wen
Pages: 3502--3518
\(L_p\)-dual geominimal surface areas for the general \(L_p\)-intersection bodies
Author(s): Zhonghuan Shen, Yanan Li, Weidong Wang
Pages: 3519--3529
The viscosity approximation forward-backward splitting method for the implicit midpoint rule of quasi inclusion problems in Banach spaces
Author(s): Li Yang, Fuhai Zhao
Pages: 3530--3543
Twin solutions to semipositone boundary value problems for fractional differential equations with coupled integral boundary conditions
Author(s): Daliang Zhao, Yansheng Liu
Pages: 3544--3565
Some fixed point theorems for contractive mappings of integral type
Author(s): Zeqing Liu, Yuqing Wang, Shin Min Kang, Young Chel Kwun
Pages: 3566--3580
Classification of functions with trivial solutions under \(t\)-equivalence
Author(s): Yanqing Li, Donghe Pei, Dejian Huang, Ruimei Gao
Pages: 3581--3591
Existence for fractional Dirichlet boundary value problem under barrier strip conditions
Author(s): Qilin Song, Xiaooyu Dong, Zhanbing Bai, Bo Chen
Pages: 3592--3598
Stability of fixed points of set-valued mappings and strategic stability of Nash equilibria
Author(s): Shuwen Xiang, Shunyou Xia, Jihao Yang, Yanlong He, Chenwei Liu
Pages: 3599--3611
Inequalities on asymmetric \(L_p\)-harmonic radial bodies
Author(s): Zhaofeng Li, Weidong Wang
Pages: 3612--3618
On solving general split equality variational inclusion problems in Banach space
Author(s): J. Zhao, Y. S. Liang
Pages: 3619--3629
Existence of traveling wave solutions in \(m\)-dimensional delayed lattice dynamical systems with competitive quasimonotone and global interaction
Author(s): Kai Zhou
Pages: 3630--3642
Picard splitting method and Picard CG method for solving the absolute value equation
Author(s): Chang-Qing Lv, Chang-Feng Ma
Pages: 3643--3654